MathSciNet Relay Station
MathSciNet bibliographic data
MR207856 20.70 (16.48)
Cohn, P. M. On the structure of the ${\rm GL}\sb{2}$ of a ring. Inst. Hautes Études Sci. Publ. Math. No. 30 1966 5–53.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement